Research Article Open Access

p-Best Approximation on Probabilistic Normed Spaces

M. Shams, S. M. Vaezpour and R. Saadati

Abstract

We studied the best approximation between two sets in probabilistic normed spaces. We defined the best approximation on these spaces and generalized some definitions such as set of best approximation, p-proximinal set and p-approximately compact relative to any set and proved some theorems about them.

American Journal of Applied Sciences
Volume 6 No. 1, 2009, 147-151

DOI: https://doi.org/10.3844/ajassp.2009.147.151

Submitted On: 23 April 2008 Published On: 31 January 2009

How to Cite: Shams, M., Vaezpour, S. M. & Saadati, R. (2009). p-Best Approximation on Probabilistic Normed Spaces. American Journal of Applied Sciences, 6(1), 147-151. https://doi.org/10.3844/ajassp.2009.147.151

  • 3,423 Views
  • 2,567 Downloads
  • 4 Citations

Download

Keywords

  • Probabilistic normed spaces
  • best approximation
  • triangle norms